A 18-year-old female asked:
Really sleepy dizziness nausea mild s.o.b loss of balance took 15 0.5mg lorazepam pills yesterday. cause ? urgent care? htn pcos anxiety
1 doctor answer • 2 doctors weighed in
Clinical Psychology 41 years experience
Very dangerous: The cause of your symptoms is the 15 pills you took yesterday. That is a large quantity of a class of drug (benzodiazepine ) that can kill you in large doses. This is especially dangerous if mixed with alcohol. What I wonder is why you,took so many. That would be urgent to discuss with your doctor or,if you go,to urgent care or the ER?
Created for people with ongoing healthcare needs but benefits everyone.
4k viewsReviewed >2 years ago
Last updated May 15, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.